# SDR SWIA2020020348118

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH EMERGENCY EXIT DOOR Â€“ CORROSION ON INTERCOSTAL ABOVE WINDOW ON SKIN SIDE ATTACHMENT FLANGE (MARKED).   (C-CHECK) RO 1/29/2020   REMOVED CORROSION ON RH EMERGENCY EXIT DOOR ON INTERCOSTAL ABOVE WINDOW ON SKIN SIDE ATTACHMENT FLANGE. REF. CRJ 200 SRM.  ORIGINAL MATERIAL THICKNESS OF INTERCOSTAL IS .040" REF BOMBARDIER. REMAINING MATERIAL LOSS AFTER BLENDED OUT IS .037" MATERIAL LOSS IS .003" ALLOWABLE LOSS IS 10% OF .040" = .004" AND FOUND TO BE WITHIN LIMITS. REF CRJ200 SRM.
